MAUDE Adverse Event Report: Salter Labs O2 Cannula; U/Connect-it Oxygen Tubing 7 feet (2.1m) Crush Resistant Oxygen Tubing, Vynil Ti

Salter Labs O2 Cannula; U/Connect-it Oxygen Tubing 7 feet (2.1m) Crush Resistant Oxygen Tubing, Vynil Ti
Model Number 001350
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 04/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient spo2 in low 80's and not recovering.Bedside nurse increased oxygen, but spo2 still borderline.Writer to bedside and spo2 probe changed.O2 tubing noted to be 75% collapsed with poor airflow to high flow nasal cannula.Tubing changed and secured to prevent collapse, but even with new package, tubing prone to collapsing.After this adjustment, able to wean support.The main issue is that tubing is installed and secured but seems to slowly compress itself with the pull of gravity.There are no alarms to alert anyone to this, so it can be a silent hazard that happens and can easily go unnoticed".
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as off 29 may 2026 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.

Brand Name
O2 Cannula
Common Device Name
U/Connect-it Oxygen Tubing 7 feet (2.1m) Crush Resistant Oxygen Tubing, Vynil Ti
Manufacturer (Section D)
Salter Labs
30 spur drive
el paso 79906
Manufacturer (Section G)
Salter Labs de Mexico de S.A. de C.V.
blvd. independencia #2167 parq
ind. las ameri - hor sur cd ju
chihuahua mexico, mexico 32596
MX   32596
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
+1(616)259-8415
MDR Report Key25340966
Report Number3004748541-2026-00099
Device Sequence Number5129758
Product Code BYX
UDI-Device Identifier10889483570111
UDI-Public(01)10889483570111(10)580263
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number001350
Device Catalogue Number001350
Device Lot Number580263
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date08/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown